| Model Number |
METRIX AIR |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
10/25/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) internal report # (b)(4).Returned meter evaluated with no defect found.Test strips not returned for evaluation.Most likely underlying root cause: mlc-20-user's test strip had poor storage (kitchen).Test strip udi# (b)(4).Note: manufacturer contacted customer (several attempts) in a follow-up call to ensure that the replacement products resolved the initial concern - unable to establish contact with the customer at this time.Product notification letter sent to customer to contact customer care.
Event or Problem Description
Consumer reported complaint for erratic blood glucose test results.The customer is concerned with tests results from back to back blood tests of 110 and 23 mg/dl non-fasting.The customer's expected fasting blood glucose test result range is 90 - 120 mg/dl.Customer also concerned with low results; an expected non-fasting blood glucose test result range was not provided.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call on (b)(6) 2018, a back to back blood test was not performed by the customer.The product is not stored according to specification and is stored in the kitchen.The test strip lot manufacturer's expiration date is 10/31/2019 and open vial date is (b)(6) 2018.The meter memory was reviewed for previous test result history: (b)(6).